# SDR ASOA201101123

- Difficulty date: May 31, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE COCKPIT FLOORBEAM FROM FS280 FLOOR SUPPORT BEAM.  REMOVED COCKPIT FLOORBEAM IAW SRM 51-42-06-001-001 AND 51-42-21-001-001.  INSTALLED SERVICEABLE COCKPIT FLOOR SUPPORT PN CC670-33292-13 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
